# SDR DALA2023051503806

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 72,492 hours, 30,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4688990) ON SERVICE CHECK FOUND AISLE LIGHTS AT ROW 18DEF INOP. RECONNECTED CONNECTOR UNDER SEAT 18E. OPS CHECK GOOD IAW B737 AMM 33-51.
